Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Decompositions into codimension-two manifolds
HTML articles powered by AMS MathViewer

by R. J. Daverman and J. J. Walsh PDF
Trans. Amer. Math. Soc. 288 (1985), 273-291 Request permission

Abstract:

Let $M$ denote an orientable $(n + 2)$-manifold and let $G$ denote an upper semicontinuous decomposition of $M$ into continua having the shape of closed, orientable $n$-manifolds. The main result establishes that the decomposition space $M/G$ is a $2$-manifold.
References
Similar Articles
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 288 (1985), 273-291
  • MSC: Primary 57N15; Secondary 51B15, 55P55, 57N05
  • DOI: https://doi.org/10.1090/S0002-9947-1985-0773061-4
  • MathSciNet review: 773061